# SDR DALA1146833115

- Difficulty date: August 7, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CENTER SHAPE SILL HAS CORROSION AROUND FASTENER HOLES.  REMOVED L1 AFT GIRT BAR FITTING IAW A319 SRM 51-42-11.  REMOVED 02 EA SPLICES FROM FR16 AND FR20 IAW A319 SRM 51-42-11.  REMOVED CENTER DOOR SILL.  LOCATED AND DRILLED NEW CENTER DOOR SILL IAW A319 SRM 51-44-11.  INSTALLED NEW CENTER DOOR SILL AND 2 EA SPLICES IAW A319 SRM 51-42-11.  INSTALLED AFT GIRT BAR FITTING IAW A319 SRM 51-42-11.
